# SDR AALA202112286746

- Difficulty date: December 24, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 46,612 hours, 22,774 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: None
- Part number: 7968096A
- Part serial: 7584
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 46,628 hours, 22,787 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED TO LIT DUE TO A 1620 POUND FUEL IMBALANCE. CREW SUSPECTED A FUEL LEAK ON THE RIGHT WING. NO EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED AT LIT WITH OUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202112276746: REPLACED LEFT INNER FUEL QUANTITY CADENSICON 19QT ** (CLOSED)
